Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 139, NWS Wichita, KS

June 15, 20175 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 15, 2017, 6:39 PM CDT for 5 counties in Kansas. It was in force for 81 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2017, 6:39 PM CDT (23:39 UTC)
Expired
Jun 15, 2017, 8:00 PM CDT
In force
81 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Butler County, KS, Harvey County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 32 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:47 PM CDTTSTM WND GST 57Newton Airport, KS
Jun 15, 6:54 PM CDTTSTM WND GST 62Newton Airport, KS
Jun 15, 6:59 PM CDTTSTM WND DMG1 N Walton, KSSEMI TRACTOR TRAILER BLOWN OVER ON US HIGHWAY 50.
Jun 15, 7:05 PM CDTTSTM WND GST 604 Sse Newton Airport, KSVIA SOCIAL MEDIA.
Jun 15, 7:07 PM CDTTSTM WND GST 60Bentley, KS50-60 MPH.
Jun 15, 7:11 PM CDTTSTM WND DMGBentley, KSPRELIM DAMAGE ASSESSMENT. 3-5 INCH TREE LIMBS DOWN. ONE RESIDENCE HAD POWER LINE PULLED FROM THE HOUSE. DELAYED REPORT.
Jun 15, 7:11 PM CDTTSTM WND GST 60Colwich, KS55 TO 60 MPH.
Jun 15, 7:11 PM CDTTSTM WND GST 75Bentley, KS70 TO 75 MPH.
Jun 15, 7:20 PM CDTTSTM WND DMGColwich, KS12 INCH DIAMETER TREE DOWN, ALSO NUMEROUS SMALL TO LARGE TREES DOWN. DELAYED REPORT.
Jun 15, 7:20 PM CDTTSTM WND GST 84Colwich, KS
Jun 15, 7:34 PM CDTTSTM WND DMGWichita Eisenhower Natl, KSAT NWS WICHITA OFFICE. LIGHT POLE BROKEN OR BENT. DELAYED REPORT.
Jun 15, 7:34 PM CDTTSTM WND GST 65Wichita Eisenhower Natl, KS
Jun 15, 7:34 PM CDTTSTM WND GST 80West Wichita, KS29TH AND TYLER. VIA SOCIAL MEDIA.
Jun 15, 7:39 PM CDTTSTM WND DMG2 Nw Maize, KSPOWER POLES SNAPPED BY WINDS. AT 151ST WEST JUST NORTH OF K96.
Jun 15, 7:41 PM CDTHAIL 1Turon, KS
Jun 15, 7:45 PM CDTTSTM WND GST 65East Wichita, KS21ST AND AMIDON.
Jun 15, 7:46 PM CDTTSTM WND GST 605 N Cunningham, KSGOLFBALL HAIL ALSO REPORTED.
Jun 15, 7:46 PM CDTHAIL 1.755 N Cunningham, KS60 MPH WINDS ALSO REPORTED.
Jun 15, 7:48 PM CDTHAIL 1.255 S Turon, KS
Jun 15, 7:52 PM CDTHAIL 1.75Cunningham, KSHAIL WAS QUARTER TO GOLFBALL.
Jun 15, 8:08 PM CDTTSTM WND DMGKingman, KSLARGE TREE LIMB ON A HOUSE. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3017 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3017 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

152 
WUUS53 KICT 152339
SVRICT
KSC015-079-095-155-173-160100-
/O.NEW.KICT.SV.W.0139.170615T2339Z-170616T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
639 PM CDT THU JUN 15 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southern Reno County in south central Kansas...
  Sedgwick County in south central Kansas...
  Harvey County in south central Kansas...
  Northwestern Butler County in south central Kansas...
  Kingman County in south central Kansas...

* Until 800 PM CDT

* At 638 PM CDT, severe thunderstorms were located along a line
  extending from Moundridge to Hutchinson to near Sylvia, moving
  southeast at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Wichita, Newton, Park City, Valley Center, Bel Aire, Goddard,
  Hesston, Maize, Kingman, Cheney, Halstead, North Newton, Sedgwick,
  Colwich, Haven, Benton, Garden Plain, Mount Hope, Whitewater and
  Pretty Prairie.

This includes Interstate 135 between Mile Markers 4 and 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms are producing widespread wind damage across northern 
Reno county. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows!

&&

LAT...LON 3782 9846 3794 9779 3817 9737 3817 9716
      3809 9715 3809 9713 3780 9702 3753 9752
      3748 9846
TIME...MOT...LOC 2338Z 333DEG 27KT 3819 9753 3805 9791 3801 9842 

HAIL...1.00IN
WIND...70MPH
 
$$

JAKUB
4 follow-up statements
721 
WWUS53 KICT 160000
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
700 PM CDT THU JUN 15 2017

KSC015-079-095-155-173-160100-
/O.CON.KICT.SV.W.0139.000000T0000Z-170616T0100Z/
Reno KS-Sedgwick KS-Harvey KS-Butler KS-Kingman KS-
700 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN RENO...SEDGWICK...HARVEY...NORTHWESTERN BUTLER AND
KINGMAN COUNTIES...

At 657 PM CDT, severe thunderstorms were located along a line
extending from near Hesston to near Haven to 5 miles southeast of
Sylvia, moving southeast at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Trained spotters. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Wichita, Newton, Park City, Valley Center, Bel Aire, Goddard,
Hesston, Maize, Kingman, Cheney, Halstead, North Newton, Sedgwick,
Colwich, Haven, Benton, Garden Plain, Mount Hope, Whitewater and
Pretty Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Central and Southern Reno and Harvey counties.  If 
you are in the Southern Harvey, Northern Sedgwick and Northern 
Kingman Counties you need to SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 3782 9846 3794 9779 3817 9737 3817 9716
      3809 9715 3809 9713 3780 9702 3753 9752
      3748 9846
TIME...MOT...LOC 2357Z 333DEG 27KT 3808 9746 3794 9784 3790 9835 

HAIL...1.00IN
WIND...70MPH
 
$$

METZGER
624 
WWUS53 KICT 160008 CCA
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
708 PM CDT THU JUN 15 2017

KSC015-079-095-155-173-160100-
/O.COR.KICT.SV.W.0139.000000T0000Z-170616T0100Z/
Reno KS-Sedgwick KS-Harvey KS-Butler KS-Kingman KS-
708 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN RENO...SEDGWICK...HARVEY...NORTHWESTERN BUTLER AND
KINGMAN COUNTIES...

At 705 PM CDT, A severe thunderstorm was located along a line 
extending from near Halstead to Haven to 6 miles northeast of Turon, 
moving southeast at 30 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail. 

SOURCE...Law Enforcement.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Wichita, Newton, Park City, Valley Center, Bel Aire, Goddard,
Hesston, Maize, Kingman, Cheney, Halstead, North Newton, Sedgwick,
Colwich, Haven, Benton, Garden Plain, Mount Hope, Whitewater and
Pretty Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Central and Southern Reno and Harvey Counties. If 
you are in Northern Sedgwick and Northern Kingman Counties you need 
to SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows.  Again, this is a VERY DANGEROUS SITUATION and tornado like 
winds are expected with this storm.


&&

LAT...LON 3782 9846 3794 9779 3817 9737 3817 9716
      3809 9715 3809 9713 3780 9702 3753 9752
      3748 9846
TIME...MOT...LOC 2357Z 333DEG 27KT 3808 9746 3794 9784 3790 9835 

HAIL...1.00IN
WIND...80MPH
 
$$

METZGER
704 
WWUS53 KICT 160027
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
727 PM CDT THU JUN 15 2017

KSC015-079-095-155-173-160100-
/O.CON.KICT.SV.W.0139.000000T0000Z-170616T0100Z/
Reno KS-Sedgwick KS-Harvey KS-Butler KS-Kingman KS-
727 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN RENO...SEDGWICK...HARVEY...NORTHWESTERN BUTLER AND
KINGMAN COUNTIES...

At 726 PM CDT, A severe thunderstorm located along a line extending 
from near Valley Center to 5 miles southwest of Andale to 7 miles 
northwest of Kingman, moving southeast at 30 mph.

These are very dangerous storms.

HAZARD...90 mph wind gusts and quarter size hail. 

SOURCE...Radar Indicated

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be heavily damaged or destroyed. Homes and businesses 
         will have substantial roof and window damage. Expect 
         extensive tree damage and power outages. 

Locations impacted include...
Wichita, Newton, Park City, Valley Center, Bel Aire, Goddard,
Hesston, Maize, Kingman, Cheney, Halstead, North Newton, Sedgwick,
Colwich, Haven, Benton, Garden Plain, Mount Hope, Whitewater and
Pretty Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.


This is an EXTREMELY DANGEROUS SITUATION with tornado like wind 
speeds expected. If you located in the Wichita Metro area, YOU NEED 
TO TAKE SHELTER NOW!!! Mobile homes and high profile vehicles are 
especially susceptible to winds of this magnitude and may be 
overturned. For your protection move to an interior room on the 
lowest floor of a building. These storms have the potential to cause 
serious injury and significant property damage.

&&

LAT...LON 3782 9846 3794 9779 3817 9737 3817 9716
      3809 9715 3809 9713 3780 9702 3753 9752
      3748 9846
TIME...MOT...LOC 0026Z 333DEG 27KT 3789 9734 3775 9772 3771 9823 

HAIL...1.00IN
WIND...90MPH
 
$$

METZGER
001 
WWUS53 KICT 160036
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
736 PM CDT THU JUN 15 2017

KSC015-079-095-155-173-160100-
/O.CON.KICT.SV.W.0139.000000T0000Z-170616T0100Z/
Reno KS-Sedgwick KS-Harvey KS-Butler KS-Kingman KS-
736 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN RENO...SEDGWICK...HARVEY...NORTHWESTERN BUTLER AND
KINGMAN COUNTIES...

At 734 PM CDT, severe thunderstorms were located along a line
extending from near Valley Center to near Garden Plain to 5 miles
west of Kingman, moving southeast at 30 mph.

These are very dangerous storms.

HAZARD...90 mph wind gusts and quarter size hail.  Reports of 85 mph 
         winds have been reported in the Wichita Metro area.
         
SOURCE...Law enforcement. 

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be heavily damaged or destroyed. Homes and businesses 
         will have substantial roof and window damage. Expect 
         extensive tree damage and power outages. 

Locations impacted include...
Wichita, Newton, Park City, Valley Center, Bel Aire, Goddard,
Hesston, Maize, Kingman, Cheney, Halstead, North Newton, Sedgwick,
Colwich, Haven, Benton, Garden Plain, Mount Hope, Whitewater and
Pretty Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you are located in the Wichita Metro area, you need to SEEK 
SHELTER IMMEDIATELY!

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind 
speeds expected. Mobile homes and high profile vehicles are 
especially susceptible to winds of this magnitude and may be 
overturned. For your protection move to an interior room on the 
lowest floor of a building. These storms have the potential to cause 
serious injury and significant property damage.

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across Wichita Metro area. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

&&

LAT...LON 3782 9846 3794 9779 3817 9737 3817 9716
      3809 9715 3809 9713 3780 9702 3753 9752
      3748 9846
TIME...MOT...LOC 0034Z 333DEG 27KT 3785 9732 3771 9770 3767 9821 

HAIL...1.00IN
WIND...90MPH
 
$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:37 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 15, 2:37 PM CDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
237 PM CDT Thu Jun 15 2017

.SHORT TERM...(This evening through Sunday night)
Issued at 111 PM CDT Thu Jun 15 2017

There is a high likelyhood of severe weather this afternoon and
evening over much of the CWA. Strong moisture transport, high CAPE
(4500+) and strong shear (35 to 45kts bulk shear) will provide a
nearly ideal set up for severe weather this afternoon and into the
early evening. Very large hail and high winds (70-80mph) will be
likely with the strongest storms. This activity is expected wane
after sunset. Conditions will still be favorable for some
scattered showers and thunderstorms but most of the activity is
expected to end by morning. The main threat during the late
evening and overnight hours will be high winds.  Friday will be
mostly sunny and conditions will not be as conducive to
thunderstorm activity. This will make mid to upper 90s easy for
afternoon highs.

Saturday there will be a strong cap in place which will prevent
any thunderstorm activity from starting during the afternoon. Full
sun, light winds and high 850mb temperatures will make for a hot
day as many areas are likely to reach the century mark. Moisture
transport from the south will still be rather good making for a
humid day as well. This will drive heat indices into the 104 to
107 range for some areas of Southeast Kansas. While there is
plenty of moisture and shear available for thunderstorm activity
Saturday, there will be strong cap in place that will need some
significant forcing to start off thunderstorm activity despite
high CAPE and DCAPE in the region. the needed forcing will be
provided by an approaching frontal system. This front will be
coming through the CWA during the evening and overnight hours
Saturday. Showers and thunderstorms, some of which are likely to
be severe, with the main threats being high winds and very heavy
rain. Sunday the flow will switch to the northwest and
temperatures will come back down to normal.

.LONG TERM...(Monday through Thursday)
Issued at 111 PM CDT Thu Jun 15 2017

The extended range will be characterized by temperatures warming
back up to well above normal levels. However, it does appear the
next week will be rather active. Once the general flow shifts back
around to the south, moisture transport will return to the
region. Shear levels will increase and will provide a good
environment for more shower and thunderstorm activity Tuesday
night and Thursday as well. Current setup indicates there is some
severe storm potential with activity.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1234 PM CDT Thu Jun 15 2017

The main hazard to aviation will be severe storm potential this
afternoon into tonight.

Initial scattered severe storm development is expected in west-
central to north-central Kansas early to mid afternoon, with an
evolution to organized clusters of severe storms by early evening,
with an east-southeastward propagation across south-
central/southeast Kansas. Storms will be likely at most terminals
by this evening, although exact timing windows are difficult to
pinpoint. RSL, GBD, SLN, HUT are likely to be affected first, then
ICT and CNU more likely this evening. Damaging winds will be the
primary hazard, with hail a secondary threat.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    95  70  95  73 /  40  60  10  10
Hutchinson      96  68  95  71 /  60  70  10  10
Newton          95  69  94  72 /  50  70  10  20
ElDorado        95  69  92  73 /  30  70  10  20
Winfield-KWLD   95  70  94  74 /  40  60  10  10
Russell         97  67  97  69 /  60  40  20  20
Great Bend      97  67  97  69 /  60  40  10  10
Salina          97  69  97  73 /  70  80  20  30
McPherson       96  68  96  72 /  70  80  10  20
Coffeyville     93  71  92  74 /  20  60  10  20
Chanute         93  70  91  73 /  20  70  10  30
Iola            93  69  91  73 /  20  60  10  30
Parsons-KPPF    93  71  91  74 /  20  70  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ELM
LONG TERM...ELM
AVIATION...JMC
Hazardous weather outlook, Jun 15, 4:39 PM CDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Wichita KS
439 PM CDT Thu Jun 15 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162145-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
439 PM CDT Thu Jun 15 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered severe thunderstorms will continue to develop in central
Kansas this afternoon, with initial threats of very large hail up
to baseball size and damaging winds. There is potential for these storms
to merge into a cluster or two, with a southeastward acceleration
during the evening hours, across south-central and southeastern
Kansas. The clusters will be capable of destructive wind gusts up to
75 mph or greater, hail to golfball size, and torrential rainfall.

Heat index values of 100 to 105 will persist through early this
evening in south central and southeast Kansas. Be sure to drink
plenty of water and wear light clothing if outdoor activity is
necessary.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Storms will be possible Friday night and early Saturday morning
most areas of the region. Severe weather is also likely for
locations generally along and east of I-135. High winds and very
heavy rain being the primary threat. Severe hail (1") can't be ruled
out but it is expected to be a lower threat. These storms will
arrive as a cold front comes through the region in the late
afternoon and into the overnight hours.

Heat index values are expected to be in the 100 to 105 degree range
for both Friday and Saturday area wide. Be sure to drink plenty of
water and wear light clothing if outdoor activity is necessary.

.SPOTTER INFORMATION STATEMENT...

Storm spotters will likely be needed across central, south-central
and southeastern Kansas through this evening.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Jun 15, 6:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             LYONS                   38.35N 98.20W
06/15/2017  M0.75 INCH       RICE               KS   EMERGENCY MNGR

            PEA TO DIME SIZE.

&&

BDK
Local storm report, Jun 15, 6:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             STERLING                38.21N 98.21W
06/15/2017  M0.75 INCH       RICE               KS   EMERGENCY MNGR

&&

BDK
Local storm report, Jun 15, 6:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
626 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     MARION                  38.35N 97.02W
06/15/2017                   MARION             KS   LAW ENFORCEMENT

            6-8 INCH TREE LIMBS DOWN IN TOWN. ALSO SPORADIC POWER
            OUTAGES.

&&

BDK
Local storm report, Jun 15, 6:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
629 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND GST     6 N PLEVNA              38.06N 98.31W
06/15/2017  M61.00 MPH       RENO               KS   STORM CHASER

&&

BDK
Local storm report, Jun 15, 6:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     HUTCHINSON              38.07N 97.91W
06/15/2017                   RENO               KS   EMERGENCY MNGR

            LIGHT POLE BLOWN OVER AT K17 AND K61.

&&

BDK
Local storm report, Jun 15, 6:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
637 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND GST     3 SSE MCPHERSON         38.33N 97.64W
06/15/2017  E70.00 MPH       MCPHERSON          KS   AMATEUR RADIO

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:39 PM CDTSpecial Weather StatementICTButler66 min
Jun 14, 8:00 PM CDTSpecial Weather StatementICTButler60 min
Jun 14, 8:43 PM CDTSpecial Weather StatementICTButler62 min
Jun 14, 9:09 PM CDTSpecial Weather StatementICTCowley66 min
Jun 14, 9:38 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick67 min
Jun 14, 10:23 PM CDTAreal Flood WarningICTButler, Sedgwick6 hr
Jun 14, 10:35 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick55 min
Jun 14, 11:26 PM CDTSevere Thunderstorm WarningICTSedgwick36 min
Jun 14, 11:33 PM CDTFlash Flood WarningICTButler, Sedgwick6 hr
Jun 15, 1:23 AM CDTSpecial Weather StatementICTNeosho22 min
Jun 15, 1:37 AM CDTSevere Thunderstorm WarningICTAllen, Neosho53 min
Jun 15, 2:19 AM CDTSevere Thunderstorm WarningICTAllen39 min
Jun 15, 2:31 PM CDTSpecial Weather StatementICTRussell59 min
Jun 15, 3:29 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell61 min
Jun 15, 3:33 PM CDTSevere Thunderstorm WarningICTBarton, Russell57 min
Jun 15, 4:15 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, McPherson, Marion, Rice, Saline75 min
Jun 15, 4:26 PM CDTSevere Thunderstorm WarningICTBarton, Russell64 min
Jun 15, 4:58 PM CDTSevere Thunderstorm WarningICTBarton62 min
Jun 15, 5:23 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline52 min
Jun 15, 5:34 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice56 min
Jun 15, 5:53 PM CDTSevere Thunderstorm WarningICTChase, Marion67 min
Jun 15, 6:02 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice73 min
Jun 15, 6:14 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion46 min
Jun 15, 6:20 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion55 min
Jun 15, 6:47 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Marion73 min
Jun 15, 6:53 PM CDTSevere Thunderstorm WarningICTChase, Marion52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.